# SDR UIEA2018040300524

- Difficulty date: March 27, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 82,943 hours, 20,276 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Circuit Card
- Part number: 285T007815
- Part serial: D01382
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT EXHAUST FAN NR 2 STATUS MESSAGE.   R & R THE EXHAUST FAN CIRCUIT CARD IAW AMM 20-10-01,  OPS CHECKED GOOD.
